| Model Number |
MMT-523RNAL |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed unexpected restart alarmed.The customer¿s blood glucose level was 117 mg/dl at the time of the incident.Customer was able to clear the alarm and was unable to complete rewind.Customer also stated that the receiving another unexpected restart alarmed after a battery change.Troubleshooting was performed.The customer was advised that the insulin pump needed to be replaced.The insulin pump will not be returned for analysis.